MathSciNet Relay Station
MathSciNet bibliographic data
MR50215 60.0X
Dolph, C. L.; Woodbury, M. A. On the relation between Green's functions and covariances of certain stochastic processes and its application to unbiased linear prediction. Trans. Amer. Math. Soc. 72, (1952). 519–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement